WoRMS banner
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS taxon details

Checked: verified by a taxonomic editorEupomatus novaepommeraniae (Augener, 1925) 
AphiaID: 333419

Classification: Biota > Checked: verified by a taxonomic editorAnimalia (Kingdom) > Checked: verified by a taxonomic editorAnnelida (Phylum) > Checked: verified by a taxonomic editorPolychaeta (Class) > Checked: verified by a taxonomic editorSedentaria (Subclass) > Checked: verified by a taxonomic editorCanalipalpata (Infraclass) > Checked: verified by a taxonomic editorSabellida (Order) > Checked: verified by a taxonomic editorSerpulidae (Family) > Checked: verified by a taxonomic editorEupomatus (Genus) > Checked: verified by a taxonomic editorEupomatus novaepommeraniae (Species)
Status Unaccepted: synonym, or anything that is not accepted unaccepted (superseded recombination)
Accepted name  Checked: verified by a taxonomic editorHydroides novaepommeraniae Augener, 1925
Rank Species
Parent Checked: verified by a taxonomic editorEupomatus Philippi, 1844 accepted as Checked: verified by a taxonomic editorHydroides Gunnerus, 1768
Orig. name Checked: verified by a taxonomic editorHydroides novaepommeraniae Augener, 1925
Sources 
new combination reference Jones, Meredith L. 1962. On some polychaetous annelids from Jamaica, the West Indies. Bulletin of the American Museum of Natural History, 124(5): 169-212., available online at http://hdl.handle.net/2246/1213
page(s): 206; note: A mention in the flow of text, discussing E. alatalateralis, which uses the combination Eupomatus novaepommeraniae [details]

[show all]
Environment marine, brackish, fresh, terrestrial
Fossil range recent only
LSID urn:lsid:marinespecies.org:taxname:333419
Taxonomic
Edit history
 
Date   action   by
2008-03-17 10:44:16Z  created  Fauchald, Kristian
2008-03-26 11:36:43Z  changed  Fauchald, Kristian
2009-01-20 20:00:53Z  changed  ten Hove, Harry
  
[Taxonomic tree] [Occurrence map] [Google] [Google scholar] [Google images]
  Citation: ten Hove, H. (2015). Eupomatus novaepommeraniae (Augener, 1925). In: Read, G.; Fauchald, K. (Ed.) (2015) World Polychaeta database. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=333419 on 2016-12-09
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License